I have severe back pain and been taking lorcet (hydrocodone and acetaminophen) for the past 10 years. How can I get off it?

WEAN LORCET (hydrocodone and acetaminophen) The Lorcet (hydrocodone and acetaminophen) needs to be slowly weaned over the course of weeks. Your body needs to become slowly adjusted to not having it - same as if you were stopping caffeine or nicotine. Also, the back pain needs to be addressed. There are several options for treatment that could be suggested by a board certified pain specialist - acupuncture, yoga, massage, injections, inversion therapy, chiropractic, etc.
Buprenorphine helps. Consult your physician about using Buprenorphine for detoxification and/or maintenance. Mutual support helps; consider attending a meeting of narcotics anonymous.

Related Questions

Severe right lower back pain 15 out of 10 acute and vomiting unable to sit or stand. The pain going front and back. Norco (hydrocodone and acetaminophen) every 4 hours not helping.

I can see the future. I can tell you exactly what will happen: It will get better, it will stay the same, or it will get worse. If it gets worse, you should see a doctor. If it stays the same, you can just suffer, I guess. If it goes away, as the Aussies say, no worries. I interviewed at hospitals in Brooklyn, so I know they have them there. You probably don't live too far from one. Read more...
Constipation..? Are you constipated..? The natural side effect of pain meds is constipation which if not relieved can cause more pain and you get stuck in a vicious cycle. Answer could be take pills to relieve constipation and pain may get relieved. Read more...